Luis Ruiz del Arbol, MD; Juan-Carlos García-Pagán, MD; Faust Feu, MD; Miguel Navasa, MD; Jaime Bosch, MD
To the Editor: Recently, Speich and colleagues (1) reported three patients who developed severe anaphylactoid reactions after indocyanine-green was administered. The three cases were collected over a 5-year period among 776 studies using indocyanine-green for evaluating liver function or for capillary microscopy. This incidence is considerably higher than that which has previously been reported in the literature (1:30 to 1:40 000) (2, 3), and raises questions on the safety of indocyanine-green. These authors further suggested a dose-dependency of the reactions, because these adverse events appear to be much more frequent in liver function studies than in cardiologic examinations, which use
Learn more about subscription options.
Register Now for a free account.
del Arbol LR, García-Pagán J, Feu F, Navasa M, Bosch J. Indocyanine-Green: Infusion Rate and Reactions. Ann Intern Med. 1989;110:844–845. doi: 10.7326/0003-4819-110-10-844_2
Download citation file:
Published: Ann Intern Med. 1989;110(10):844-845.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only